# SDR TWAA0013901

- Difficulty date: September 7, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug DC-9-83
- Aircraft serial: 53599
- Aircraft time: 5,150 hours, 2,501 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Panel
- Part number: 914F9463
- Condition: Failed
- Location: Buss Protection
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DURING CLIMB BOTH AC ELECTRICAL BUSSES TRIPPED OFF LINE AT THE SAME TIME.  EMERGENCY POWER WAS USED UNTIL THE BUSSES WERE RESET.  FLIGHT RETURNED TO STL.  REPLACED THE BUS PROTECTION PANEL.  CHECK-C 1-19-00 STL.
